Rybelsus and appetite

123Kiwi

Newbie
Messages
4
I’m in my first week of Rybelsus 7mg tablets. My appetite went Down immediately after starting the 3mg tablets. Question for those who have used it for a while- does your appetite come back, do you get used to it and feel able to eat a bit more? I get uncomfortably full after eating a small amount. Great for weight loss, and my fasting blood sugars are much better already because of how much less I’m eating. i Don’t think it’s sustainable to continue losing weight this quickly. What’s your experience been? Thanks!
 
  • Like
Reactions: stfluffybrain
Messages
2
I’m 2 weeks into my 7mg dose. Like you, my appetite has reduced considerably. I can only manage small amounts of food little and often. I also struggle with nausea as a side effect.
I’m losing weight, and blood sugars great but I’m looking forward to feeling well on it so I can enjoy the results. Good luck!
 
  • Like
Reactions: Bea56 and 123Kiwi

MadMat

Well-Known Member
Messages
123
I'm about 6 weeks in on 7mg. So far just over a stone in weight lost. My appetite is starting to come back a little. But still nowhere near eating what I was before rybelsus.

I'm also starting not to feel quite so bloated and uncomfortable after meals. Maybe that's my body getting used to it, or maybe its me starting to get portion sizes right!

I'm still not sure it's a long term option for my T2 treatment. I'm still not completely happy with how its making me feel, but I'm going to stick with it for a while as I'm really pleased with the weight loss.

Mat
 

Rachox

Oracle
Retired Moderator
Messages
16,083
Type of diabetes
I reversed my Type 2
Treatment type
Tablets (oral)
I have been on Rybelsus since mid January when the supplies of Victoza dried up due to the global shortages. I am on 7mg and my blood sugars along with a low carb diet are at normal levels. I have lost around two and a half stone over the year since I started Victoza and this continued when I switched to Rybelsus. I am lucky that I haven’t had any side effects.

Edit to add, sorry I didn’t really answer your question, yes my appetite is smaller.
 

123Kiwi

Newbie
Messages
4
I think I’ve found a solution. I read somewhere that the longer you wait to eat after taking the tablet, the greater the appetite suppression effect can be. So I’ve had a few sips of tea or protein shake immediately after 30 minutes. I feel a bit better for it. I had been losing a pound a day for a few days and feeling awful!
 
  • Like
Reactions: stfluffybrain

MadMat

Well-Known Member
Messages
123
I tried that, didn't seem to make much difference to me. Eggs however, if I eat eggs i just feel completely full for the rest of the day!!
 
  • Like
Reactions: stfluffybrain

MadMat

Well-Known Member
Messages
123
Anyone else testing glucose while on Rybelsus? I've noticed that if I eat a carby meal it seems to take much longer than before for glucose to peak. Something to do with the rybelsus slowing down digestion???

I had a naughty KFC last night and it took over 3 hours to peak, and then another 2 to drop back into my normal range.

Mat
 
  • Like
Reactions: stfluffybrain

TheSecretCarbAddict

Well-Known Member
Messages
212
Type of diabetes
Type 2
Treatment type
Tablets (oral)
I'm on Trulicity, which is similar class of drugs, and find that it does smooth out some of my peaks and throughs, they become less pronounced and my BG variability is reduced. The main benefit for me, though, is that it controls my hunger and I started eating smaller portions and eating less frequently. This means fewer carbs, less frequently.

I've just stopped Trulicity (missed my first normal injection day yesterday), so will be interesting to see what's the impact and if I can maintain my quite tight BG patterns. I now eat LCHF, most of the time do 18/6 IF and just started alternate-day fasting. Trulicity was great help to get onto this path and hopefully most of the benefits can now be sustained without it via lifestyle changes.
 

mouseee

Well-Known Member
Messages
726
I'm also on Trulicity and I've have steady losses. I've been on it for over a year and I only looked at my weight when I started the other day. I've probably lost 2 stone. My appetite is still small and my portions are tiny. A couple of slices of ham and a slice of cheese with one cracker for lunch keep me full now. I almost dish my meal up on a side plate now.
If I eat to much I need to lie down as I feel ill. If I was trying to slow down weight loss I think I'd eat a couple of snacks during the day on purpose.
It's the low carb I'm eating thats really making the difference now though. I plateaued after a year but didn't gain any and it's only recently I lost the other stone.
 

Luccas

Newbie
Messages
1
Type of diabetes
MODY
Treatment type
Insulin
I have recently been prescribed rybelsus, spent 4 weeks at 3mg and lost around 6 pounds. I have increased to 7mg and am I on my third day but the nausea is horrific, I can barely face food, can anyone tell me if this improves as the body adjusts?
 

mouseee

Well-Known Member
Messages
726
I have recently been prescribed rybelsus, spent 4 weeks at 3mg and lost around 6 pounds. I have increased to 7mg and am I on my third day but the nausea is horrific, I can barely face food, can anyone tell me if this improves as the body adjusts?
I had to adjust when I did my weekly jab so it didn't cause me too much trouble as I had nausea. I can't remember how long the symptoms went on for but they didn't take too long until they stopped.
 
  • Like
Reactions: Luccas